RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2005, Volume 17, Issue 1, Pages 102–128 (Mi dm91)  

This article is cited in 1 scientific paper (total in 1 paper)

On multivalued transformations of finite sets of binary distributions with rational probabilities

R. M. Kolpakov


Abstract: We study discrete transformations of independent random variables which take a finite number of values with rational probabilities (by a discrete transformation of random variables is meant a random variable whose value is a function of the values of original random variables). We find explicitly all possible probability distributions of random variables which can be obtained by discrete transformations of random variables with distributions belonging to an arbitrary finite set of binary rational distributions.
This research was supported by the Russian Foundation for Basic Research, grant 02–01–00985, and by the program of the President of Russian Federation for supporting leading scientific schools, grant 00–15–96103.

DOI: https://doi.org/10.4213/dm91

Full text: PDF file (2400 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2005, 15:1, 75–103

Bibliographic databases:

UDC: 519.714
Received: 04.02.2003
Revised: 21.09.2004

Citation: R. M. Kolpakov, “On multivalued transformations of finite sets of binary distributions with rational probabilities”, Diskr. Mat., 17:1 (2005), 102–128; Discrete Math. Appl., 15:1 (2005), 75–103

Citation in format AMSBIB
\Bibitem{Kol05}
\by R.~M.~Kolpakov
\paper On multivalued transformations of finite sets of binary distributions with rational probabilities
\jour Diskr. Mat.
\yr 2005
\vol 17
\issue 1
\pages 102--128
\mathnet{http://mi.mathnet.ru/dm91}
\crossref{https://doi.org/10.4213/dm91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2164527}
\zmath{https://zbmath.org/?q=an:1101.60309}
\elib{http://elibrary.ru/item.asp?id=9135416}
\transl
\jour Discrete Math. Appl.
\yr 2005
\vol 15
\issue 1
\pages 75--103
\crossref{https://doi.org/10.1515/1569392053310373}


Linking options:
  • http://mi.mathnet.ru/eng/dm91
  • https://doi.org/10.4213/dm91
  • http://mi.mathnet.ru/eng/dm/v17/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Yashunsky, “Algebras of probability distributions on finite sets”, Proc. Steklov Inst. Math., 301 (2018), 304–318  mathnet  crossref  crossref  isi  elib  elib
  • Дискретная математика
    Number of views:
    This page:208
    Full text:112
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020